# SDR SWAA2015121647197

- Difficulty date: November 28, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PHOTO LUMINESCENT FLOOR PROXIMITY LIGHTING STRIP BROKEN.  R & R STRIP IAW AMM.
